您当前的位置:
首页 >
文章列表页 >
An Iterative Method for the Least Squares Symmetric Solution of the Lyapunov Matrix Equation
更新时间:2026-09-14
    • An Iterative Method for the Least Squares Symmetric Solution of the Lyapunov Matrix Equation

    • 一类Lyapunov矩阵方程对称最小二乘解的迭代算法
    • Issue 4, Pages: 301-307(2008)
    • Published:2008

    移动端阅览

  • 尚丽娜, 张凯院. An Iterative Method for the Least Squares Symmetric Solution of the Lyapunov Matrix Equation[J]. 2008, (4): 301-307. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

128

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

求多变量矩阵方程异类约束解的迭代算法
Iterative Method for Least Squares Reflexive Solution of General Linear Matrix Equation
Modified Conjugate Gradient Method for a Different Constrained Least Square Solution of Two-Variables Linear Matrix Equation
The Modified Conjugate Gradient Method for the Bisymmetric Solutions of a Class Matrix Equations
对称矩阵填充的线性交替最速下降算法研究

Related Author

武见
张凯院
田小红
郑凤芹
谢培月
刘晓敏
韩如意
王川龙

Related Institution

西北工业大学理学院
太原理工大学数学学院
太原师范学院数学系
北京信息科技大学应用数学研究所
0